# SDR ASAA0954344

- Difficulty date: February 3, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 5,832 hours, 1,728 cycles
- Engine: Cfmint CFM565B2
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310452
- Part serial: BND6578K
- Condition: Gouged
- Location: Nr 1 Engine
- Part time: 5,463 hours, 1,606 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LOWER IGNITER BOX CANNON PLUG CONNECTION POINT THREADS GOUGED.  GROUNDED YES.  R&R NR 1 ENG IGNITION EXCITER BOX IAW AMM 74-11-01-000-801-F00 AND 74-11-01-400-80- F00.
